Skip to Main Content

Parametric Stability of Thin-Walled Beams of Open Section

J. Appl. Mech. Mar 1972, 39(1): 201-206 (6 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • C. Martín Saravia
  • Sebastián P. Machado
  • Víctor H. Cortínez
European Journal of Mechanics - A/Solids. January 2011, 30(3)
  • Sebastián P. Machado
  • Víctor H. Cortínez
Journal of Sound and Vibration. January 2009, 321(1-2)
  • Sebastián P. Machado
  • Carlos P. Filipich
  • Víctor H. Cortínez
Journal of Sound and Vibration. January 2007, 305(4-5)
  • C.-H. Ho
  • R.A. Scott
  • J.G. Eisley
Journal of Sound and Vibration. January 1976, 47(3)
Close Modal
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close Modal
Close Modal